# SDR TRAX200700443

- Difficulty date: March 31, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 13,435 hours, 11,234 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PLACED GEAR HANDLE UP, FOLLOWED BY GEAR DISAGREE AND NOSE GEAR DOOR OPENED EICAS WARNING MSG'S.  C/W QRH PROCEDURES LANDED AND GROUND PERSONNEL INSERTED GEAR PINS INTO GEAR.  EMERGENCY DECLARED.  A/C RETURNED TO ERI AFTER T/O.  FLT 4825 CX.
